# SDR COM11770

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12039739002
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 14,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT NACELLE OUTBOARD HALF FRAME P/N 120-39739-002 TO BE CRACKED.  REMOVED FRAME AND INSTALLED SERVICEABLE HALF FRAME P/N 120-48439-002.  ORIGINAL FRAME THICKNESS 15.032 INCH NEW FRAME 15.040 INCH INSTALLED AS PER EMB 120 SRM AND AERODESIGN REPORT NR 661-13.
